A 2-Adic Control Theorem for Modular Curves

Kumar, Narasimha (2013) A 2-Adic Control Theorem for Modular Curves. International Journal of Number Theory, 9 (6). pp. 1605-1618. ISSN 1793-0421

Full text not available from this repository. (Request a copy)


We study the behavior of ordinary parts of the homology modules of modular curves, associated to a decreasing sequence of congruence subgroups Gamma(1)(N2(r)) for r >= 2, and prove a control theorem for these homology modules.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Kumar, NarasimhaUNSPECIFIED
Item Type: Article
Uncontrolled Keywords: Modular curves; Hida theory; control theorems; homology groups
Subjects: Others > Mathematics
Divisions: Department of Mathematics
Depositing User: Library Staff
Date Deposited: 17 May 2016 05:47
Last Modified: 17 May 2016 05:47
URI: http://raiith.iith.ac.in/id/eprint/2367
Publisher URL: http://dx.doi.org/10.1142/S1793042113500462
OA policy: http://www.sherpa.ac.uk/romeo/issn/1793-0421/
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 2367 Statistics for this ePrint Item